Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Painful cramps, light vaginal bleeding, pain during urinating. Pain during intercourse. What could this be?

Hi, I had this symptoms about 2 weeks ago only for a day: painful cramps, light vaginal bleeding and pain during urinating. About a week a go i experienced vaginal discharge and itching, took some monistat and dissapeared in a day. 2 days ago i felt pain during intercourse and now i have a small lower back pain. Could this be gonorrhea or some urinary infection?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
you have burning micturition, vaginal discharge and pain abdomen, and dyspareunia..
see your gynaecologist for the examination and investigation, with urine examination and vaginal swab examination..
the problem you are having could be candidiasis, trichomoniasis/urinary tract infection..
management needs antibiotics/antifungal based on the report, and both the partners should be treated simultaneously..
drink lot of fluids and maintain good personal hygiene..
Answered: Thu, 8 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor